Doklady Mathematics

, Volume 100, Issue 2, pp 467–471 | Cite as

Correct Solvability and Representation of Solutions of Volterra Integrodifferential Equations with Fractional Exponential Kernels

  • V. V. VlasovEmail author
  • N. A. RautianEmail author


For abstract integrodifferential equations with unbounded operator coefficients in a Hilbert space, the correct solvability of initial value problems is studied and the spectral analysis of operator functions being symbols of these equations is performed. This makes it possible to represent strong solutions of the equations under consideration as series in exponentials corresponding to spectral points of the operator functions. The equations in question are abstract forms of linear partial integrodifferential equations arising in the theory of viscoelasticity and in a number of other important applications.



The part of this study concerning Theorems 1–3 was supported by RF President’s Grant for State Support of Leading Scientific Schools of the Russian Federation, project no. NSh-6222.2018.1). The part of this study concerning Theorems 4–9 was supported by the Russian Science Foundation, project no. 17-11-01215.


  1. 1.
    Yu. N. Rabotnov, Elements of Hereditary Solid Mechanics (Nauka, Moscow, 1977; Mir, Moscow, 1980).Google Scholar
  2. 2.
    A. A. Il’yushin and B. E. Pobedrya, Foundations of the Mathematical Theory of Thermoviscoelasticity (Nauka, Moscow, 1970) [in Russian].Google Scholar
  3. 3.
    M. E. Gurtin and A. C. Pipkin, Arch. Ration. Mech. Anal. 31 (2), 113–126 (1968).CrossRefGoogle Scholar
  4. 4.
    A. Eremenko and S. Ivanov, SIAM J. Math. Anal. 43 (5), 2296–2306 (2011).MathSciNetCrossRefGoogle Scholar
  5. 5.
    A. V. Lykov, Problems in Heat and Mass Transfer (Nauka i Tekhnika, Minsk, 1976) [in Russian].Google Scholar
  6. 6.
    V. V. Vlasov, A. A. Gavrikov, S. A. Ivanov, D. Yu. Knyaz’- kov, V. A. Samarin, and A. S. Shamaev, Sovrem. Probl. Mat. Mekh. 5 (1), 134–155 (2009).Google Scholar
  7. 7.
    V. V. Zhikov, Sb. Math. 191 (7), 973–1014 (2000).MathSciNetCrossRefGoogle Scholar
  8. 8.
    V. V. Vlasov and N. A. Rautian, J. Math. Sci. 179 (3), 390–414 (2011).MathSciNetCrossRefGoogle Scholar
  9. 9.
    V. V. Vlasov, N. A. Rautian, and A. S. Shamaev, Dokl. Math. 82 (2), 684–687 (2010).MathSciNetCrossRefGoogle Scholar
  10. 10.
    V. V. Vlasov, D. A. Medvedev, and N. A. Rautian, Functional Differential Equations in Sobolev Spaces and Their Spectral Analysis, Modern Problems in Mathematics and Mechanics, Ed. by V. A. Sadovnichii (Mosk. Gos. Univ., Moscow, 2011), Vol. 8 [in Russian].Google Scholar
  11. 11.
    V. V. Vlasov and N. A. Rautian, J. Math. Sci. 233 (4), 555–577 (2018).MathSciNetCrossRefGoogle Scholar
  12. 12.
    V. V. Vlasov and N. A. Rautian, Trans. Moscow Math. Soc. 75, 185–204 (2014).CrossRefGoogle Scholar
  13. 13.
    V. V. Vlasov and N. A. Rautian, Spectral Analysis of Functional Differential Equations (MAKS, Moscow, 2016) [in Russian].zbMATHGoogle Scholar
  14. 14.
    J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications (Dunod, Paris, 1968).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Faculty of Mechanics and Mathematics, Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations